# SDR ASAA2015072812618

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,650 hours, 10,231 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON TAXI.  ACFT GROUNDED.  PERFORMED SATCOM LOCK UP PROCEDURE. SATCOM PROMPT RESTORED.
